# SDR AALA202312127938

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 29,994 hours, 12,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11363
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L EXIT DOOR CIDS PANEL CHECK DOOR PRESSURE MESSAGE. MAINTENANCE SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER TASK CARD 26L80052001.
